Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Itchy red spots on penis. Scabies confirmed. Lindane lotion, atarax and HHmite soap. Accidental overuse of medications. Any side effects?

Dear Dr, I went to consult my Dr for itching and some red spots on my head of my penis , Dr diagnosed me & confirmed me it, as a Scabies . and prescribed a lindane lotion, atarax 10mg tab and HHmite soap. Dr told me to use for 2 weeks. i wrongly understood and i started using for daily that is continuously two days after that only i came to know it is, once in a week for 2 weeks.Now i used consecutively two days.. both days i applied on my penis as well.. is there a problem? can it induce any side effects? kindly make me clear..!
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Ansari,
Thanks for query.
As you applied for 2 days nothing to worry.
It has no side effects.
Ok and bye,
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor